# SDR VTZA97201

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Condition: Malfunctioned
- Location: Lt/Rt
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

IAD/PVD - FLT 6217 - DURING TAXI AT 1720 HRS ON 3-30-97, AIRCRAFT RETURNED TO GATE DUE TO VOLTAGE/AMPMETER FAILED AND AHRS FAILED DURING NR 2 ENGINE START.  MAINTENANCE INSP AND RESET BOTH PDU'S, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
